Jump to content
CrazyBoards.org

Tired of Paxil


Recommended Posts

I have been taking paxil for 9 months now for depression/anxiety. I have really been noticing that in the afternoons (i take the paxil in the morning) I am very tired. I hear that this is a common situation with paxil and many anti-depressants. My counselor said that I may want to try effexor or wellbutrin (I think those are the two). Anyway, I am going to see my pdoc in a couple of weeks and am seeking advice as to what he might suggest.

Thanks,

Manny

Link to comment
Share on other sites

Most SSRi's cause sluggishness. If you have anxiety Wellbutrin may not be a good choice as it is a stimulant and can increase anxiety.

-Actually she suggested Cymbalta and Effexor> I get them confused. Sorry

Link to comment
Share on other sites

-Actually she suggested Cymbalta and Effexor> I get them confused. Sorry

I take my effexor in the morning as they say it is a stimulant, I dont feel as tired as I did on Paxil, so it may work for you. It is also supposed to work on anxiety.

Have you tried taking paxil later on in the day so you would be tired at night instead?

Link to comment
Share on other sites

I take my effexor in the morning as they say it is a stimulant, I dont feel as tired as I did on Paxil, so it may work for you. It is also supposed to work on anxiety.

Have you tried taking paxil later on in the day so you would be tired at night instead?

-I have been hesitant to do that because I tend to forget at night. If nothing else I will have to do that.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...